It is currently Fri Aug 18, 2017 10:42 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Mon Jan 05, 2015 4:59 am 
Offline
New Poster
New Poster

Joined: Mon Jan 05, 2015 4:18 am
Posts: 3
ive been on subs now for about 4 years never relapsed. but got addicted to meth for about 7 months then got clean and have been clean for over a year and a half.

I never feel anything from taking subs don't know why. sometimes if i take a small dose like 1 mg a day or less for a few days and then 4 mg after that I will feel a little something.

the main problem for me is that after quitting meth I have never been able to get my natural energy back.
to get off meth I got prescribed high dose of ritalin for a month then switched to addys and did that for about 6 months lowering dosage then quit altogether. i've spent 9-10 months now taking nothing but subs while feeling completely unmotivated and depressed. I just hope things will get better but its not happening.

My body feels like its too heavy to move I have all these things I want to do and am excited about but just don't physically have the energy. I feel stuck in a useless body :(. I eat right have been taking tons of vitamins. I just don't feel right. I am useless :( when I wake up in the morning I wish that I could just go back to sleep because in the dream world I can freely move. I feel handicapped. I can easily sleep through the day get up, eat, watch youtube and go back to bed. I hardly have energy to see my friends or just deal with life. I have thought about killing myself


I feel I need to see a psychiatrist to get evaluated for adhd so I can get put back on adderall.
10Mg of adderall a day makes me feel free. I don't want to get high on it I just want to function and be able to have the confidence that I can hold down a job. I want to work for a local tech company but my lack of energy is stopping me.

This is the most depressing thing i've ever gone through I really need advice. I just want my life back!

having no medical insurance also doesn't help my situation

I'm 26, Male current dose is 2mg a day sometimes more of generic subutex larger round white pill i break it into 4 pieces


Top
 Profile  
 
PostPosted: Mon Jan 05, 2015 5:00 am 
Offline
New Poster
New Poster

Joined: Mon Jan 05, 2015 4:18 am
Posts: 3
I also wanted to add that I do not drink or smoke or do any other drugs.


Top
 Profile  
 
PostPosted: Mon Jan 05, 2015 11:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Philly,

First of all I need to understand if when you say meth you are referring to methadone or methamphetamine. I'm sorry, it wasn't clear to me in your post. If it was methamphetamine then I don't have any experience with that drug at all, and I'm not quite sure how to answer your questions.

As for the lead suit feeling and the depression associated with it, I can totally relate. This is very common for people who are tapering or discontinuing opiates. I would imagine that this would only be compounded by the addition of outside stimulants such as ritalyn. What you have to keep in mind is that when our body becomes accustomed to all the outside stimulation from opiates or other drugs it can take a very long time for it to heal. Eventually your body will start making those natural endorphines again, but it often takes a very long time. It's possible that it just hasn't been long enough for your receptors to start healing yet. And, the fact that you are still taking an opiate daily may be compounding the problem. I'm not saying you need to quit the suboxone. Just saying that the low dose you are on may be messing with your bodies ability to naturally produce those things on it's own.

I may be wrong, but it sounds like you might not have a prescription for your subs. Is that the case? If so, you might want to get in with a doctor who can properly prescribe them for you. A doctor could better monitor how you are feeling and increase your dose accordingly if it is necessary. Honestly, I believe that an increase in your dose of subs might help. The fact that you don't feel anything when you take your subs is perfectly normal. That's how it is supposed to work. But, you are probably hovering just under the ceiling amount every day keeping your receptors only partially filled. This could explain the low energy. You're getting enough in your system that your body isn't producing it's own endorphines, but not enough that your receptors are filled.

Is your goal to come off the subs as well, or are you planning on tapering off of them at some point in the future?

We are here to help Philly. You may not get the answers you are seeking right away, but I'm sure someone with some experience on this matter will come along shortly. Hang in there.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Jan 05, 2015 7:48 pm 
Offline
New Poster
New Poster

Joined: Mon Jan 05, 2015 4:18 am
Posts: 3
I was addicted to methamphetamine. I do have a sub doctor I am perscribed 60 8s a month but only 1/4 a pill a day and sell the rest to pay for the medication. I absolutely notice no difference between taking 2mg a day and taking 16mg a day. I usually can go most the day without taking it I may feel a little achy by the end of the day. sometimes I actually forget to take it. theres no point in me taking it anymore I just don't want to feel achy and shitty. im just not at a point in my life right now where i can take 6 months or a year to sit it out .

I feel kinda permanently fucked up from meth. I am very smart and talented but I can tell that I have decreased mental abilities. I can't remember things as well from my past all those sleepless nights put holes in my brain and stole my memories :(

something else strange happened after I quit meth. when ever I am laying in bed getting ready to pass out I can't fall asleep until I feel a random muscle twitch. its the strangest thing but after I feel that happen I can then fall asleep

Over the time that I quit meth I've been taking adderall on and off and I have noticed I don't have to rely on it as much I can get out of bed without taking it. still most the time I feel like I can't stay awake, coffee helps sometimes usually just gives me anxiety. thats why I think I should be on adderall for a while. i just don't know what to do a physiatrist costs about $400 what a fuckin waste of money


Top
 Profile  
 
PostPosted: Mon Jan 05, 2015 11:55 pm 
Offline
Super Poster
Super Poster

Joined: Mon Nov 24, 2014 11:49 pm
Posts: 124
Philly, Listen I unfortunately have had some experience with meth about 3 long freaking miserable years of that evil shit to be exact along with a nasty opiate habit...The thing is no amount of vitamins is gonna give you that meth take on the world work for 15 hours straight feeling ...First of all there is a pill called provigil that helped me a ton its non narcotic it is however a stimulant but it in no way is gonna get you high..It was originally made for people with narcolepsy but is now prescribed for shift work and things of that nature ..The thing is without insurance they are hella expensive even now that they are generic..Can you get any state assistance ?? I have a friend here in Oklahoma that went to a state run rehab and did a short detox and now sees a shrink that manages his meds and he pays nothing..One of the things I did when I quit meth and I notice alot of ex meth users try to do is chase that feeling and the honest truth is its not gonna happen period nd once I wrapped my mind around that fact I was in better shape ... I do feel your pain BELIEVE THAT I have been there my friend but just keep reminding yourself that shit is over man and I know it doesn't seem like it but it will go away it took me a long long time but it will..Like Q said the higher dose of suboxone whether you feel it or not will start to work the longer you take it ..Last thing is and this is important STOP SELLING YOUR MEDS and find another way to get your suboxone treatment please...If you get caught diverting I can promise you this you wont have to worry about any of this shit because they don't give a flying F about your problems in prison and I guarantee law enforcement is on tap with this diversion crap and just begging for someone to make an example out of ... Just my 2cents good luck


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group